Translator Disclaimer
October 2018 Łojasiewicz exponents of non-degenerate holomorohic and mixed functions
Mutsuo Oka
Kodai Math. J. 41(3): 620-651 (October 2018). DOI: 10.2996/kmj/1540951257

Abstract

We consider Łojasiewicz inequalities for a non-degenerate holomorphic function with an isolated singularity at the origin. We give an explicit estimation of the Łojasiewicz exponent in a slightly weaker form than the assertion in Fukui [10]. We also introduce Łojasiewicz inequality for strongly non-degenerate mixed functions and generalize this estimation for mixed functions.

Citation

Download Citation

Mutsuo Oka. "Łojasiewicz exponents of non-degenerate holomorohic and mixed functions." Kodai Math. J. 41 (3) 620 - 651, October 2018. https://doi.org/10.2996/kmj/1540951257

Information

Published: October 2018
First available in Project Euclid: 31 October 2018

zbMATH: 07000587
MathSciNet: MR3870707
Digital Object Identifier: 10.2996/kmj/1540951257

Rights: Copyright © 2018 Tokyo Institute of Technology, Department of Mathematics

JOURNAL ARTICLE
32 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.41 • No. 3 • October 2018
Back to Top